MathSciNet Relay Station
MathSciNet bibliographic data
MR1902275 35P05 (35N15)
Navarro, E.; Jódar, L.; Ferrer, M. V. Constructing eigenfunctions of strongly coupled parabolic boundary value systems. Appl. Math. Lett. 15 (2002), no. 4, 429–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement